# SDR FDEA201003180916

- Difficulty date: March 18, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545731
- Condition: Mismanufactured
- Location: Bs 660 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FASTENERS WITH IMPROPER SPACING FWD PIT STA 660 STR 27L.  THIS NR WAS INCORPORATED IN REPAIR ON N00896.
